# SDR AALA202307060834

- Difficulty date: July 4, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 65,212 hours, 27,192 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 632848
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  L1 DOOR EXTERIOR HANDLE POPPED OUT DURING FLIGHT. REMOVED AND REPLACED L1 DOOR HANDLE MECHANISM SPRING ASSEMBLY PER AMM 52-11-11.
